MathSciNet Relay Station
MathSciNet bibliographic data
MR421503 (54 #9502) 81.65
Hunter, G.; Kuriyan, Mary Asymptotic expansions of Mathieu functions in wave mechanics. J. Computational Phys. 21 (1976), no. 3, 319–325.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement